article page with ugc

article page with ugc

 

Is there any side effects for giving too much DHA to an infant?

Most Loved Answer

Jovial Tan Lizhen answered:

As long as amount is given in moderate and as per instruction stated, there shouldnt be any side effects. :)

Other Answers

Sonia Yong Sui Fun answered:

I heard that too much DHA will lead to hyperactive. Hmm... Dunno truth or not.

Other Answers

April Lim Peirong answered:

Too much DHA may cause stomach problem, moderation is advisable.

Other Answers

Jane Ng Shi Yong answered:

I don't think so. But moderate on everything is a good thumb rule in my opinion. I think children 2-3 years old get 433mg of DHA/EPA with a minimum of 145mg of DHA, 4-6 years old get 600mg of DHA/EPA with a minimum of 200mg of DHA and 7 years and older including adults get 650 combined with a minimum of 220 DHA. For pregnant women the DHA minimum is 300mg. Infant will receive enough from breast milk and formula. Eggs and fatty fish helps.

Other Answers

Ellis Teng Siok Hong answered:

I don't think there is any side effect in giving too much DHA.

Ask Our Careline

Whatever’s on your mind, we’re here to help